MathSciNet Relay Station
MathSciNet bibliographic data
MR2367088 12H05 (12F12 20G15)
Juan, Lourdes; Ledet, Arne On generic differential ${\rm SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1145–1153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 24 Aug 2017 07:59:19 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=1a748378386a4c2a070c5b5c011d2a80; path=/; expires=Thu, 12-Jun-2031 07:59:19 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=77 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 581 Wmo"7|w* - KAr/:B2wlJ%/ zH])f{fy3itGo 6Oo>)/]zQ#Cxh\~r֝D]hٵvE+f4-Í`% ca"NZ^-w-aeY2Z2)Oh:SQwL,!-.k ?'RE<5mOF,{"x=уzs|;Wͺ܍np0{/XBşВ }p'(c>\N<r V9+)f&(ԽZUީ4kx,roYBdJEt裸KnlCBAHܤ=,#D,pTXJ?l&<ʿhzKt/_γ"D7j0~ jbL$s=W"]ݢ/HH5u5ϻ~㢙U^7/9+tWrRHqiwAKFu|y̖ Wv06)zv+u&s,rDgjd{kՄ71)cR `DK dl)?2ڐ6#B X"0ȹBkiFv0uxO`|U"XP1g '0 ;(lG,wx]3Ϲ\.|yJcH51P;Ed]94])`A$b!zקut ܇gxCL/=V8 ' ӈTGEm6[}$Tr+%2W)a U֍.644͉%T?qM' Xil wSd B'Axwf(Cx߁֙N֝Ǧs9w8774/}D\*Xm۩1;-2㔭@Sk[|XB{*^\Ti)lj֑wث 9{"Lr6:&<ieOd'1I^pMk~f ֫=P